American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Wojciech Lisiecki. A classification of coherent state representations of unimodular Lie groups. Bull. Amer. Math. Soc. 25 (1991) 37-43. MR 1080614.
Abstract, references, and article information   
View Article: PDF

[2] Luen-Chau Li. On the complete integrability of some Lax systems on ${\text{GL}}\left( {n,R} \right) \times {\text{GL}}\left( {n,R} \right)$. Bull. Amer. Math. Soc. 23 (1990) 487-493. MR 1028140.
Abstract, references, and article information   
View Article: PDF

[3] Dusa McDuff. Elliptic methods in symplectic geometry. Bull. Amer. Math. Soc. 23 (1990) 311-358. MR 1039425.
Abstract, references, and article information   
View Article: PDF

[4] Maciej P. Wojtkowski. Bounded geodesics for the Atiyah-Hitchin metric. Bull. Amer. Math. Soc. 18 (1988) 179-183. MR 929096.
Abstract, references, and article information   
View Article: PDF

[5] Andreas Floer. Morse theory for fixed points of symplectic diffeomorphisms. Bull. Amer. Math. Soc. 16 (1987) 279-281. MR 876964.
Abstract, references, and article information   
View Article: PDF

[6] Alan Weinstein. Symplectic groupoids and Poisson manifolds. Bull. Amer. Math. Soc. 16 (1987) 101-104. MR 866024.
Abstract, references, and article information   
View Article: PDF

[7] Barry Fortune and Alan Weinstein. A symplectic fixed point theorem for complex projective spaces. Bull. Amer. Math. Soc. 12 (1985) 128-130. MR 766969.
Abstract, references, and article information   
View Article: PDF

[8] R. de la Llave, J. M. Marco and R. Moriyón. Canonical perturbation theory of Anosov systems, and regularity results for the Livsic cohomology equation. Bull. Amer. Math. Soc. 12 (1985) 91-94. MR 766961.
Abstract, references, and article information   
View Article: PDF

[9] Alan Weinstein. Symplectic geometry. Bull. Amer. Math. Soc. 5 (1981) 1-13. MR 614310.
Abstract, references, and article information   
View Article: PDF

[10] L. Nirenberg. Variational and topological methods in nonlinear problems. Bull. Amer. Math. Soc. 4 (1981) 267-302. MR 609039.
Abstract, references, and article information   
View Article: PDF

[11] Ernesto A. Lacomba and Lucette Losco. Triple collisions in the isosceles 3-body problem. Bull. Amer. Math. Soc. 3 (1980) Part 1:710-714. MR 571374.
Abstract, references, and article information   
View Article: PDF

[12] M. Bottkol. Bifurcation of periodic orbits on manifolds, and Hamiltonian systems. Bull. Amer. Math. Soc. 83 (1977) 1060-1062. MR 0440615.
Abstract, references, and article information   
View Article: PDF

[13] Donald G. Saari. A global existence theorem for the four body problem. Bull. Amer. Math. Soc. 82 (1976) 743-744. MR 0405505.
Abstract, references, and article information   
View Article: PDF

[14] Ernesto A. Lacomba. Homogeneous mechanical systems with symmetry, and geometry of the coadjoint action. Bull. Amer. Math. Soc. 82 (1976) 150-152. MR 0400305.
Abstract, references, and article information   
View Article: PDF

[15] William B. Gordon. Physical variational principles which satisfy the Palais-Smale condition. Bull. Amer. Math. Soc. 78 (1972) 712-716. MR 0299031.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 15 of 15 found      Go to page: 1